How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Monika Hearne, M.D. Your Own Question
Monika Hearne, M.D.
Monika Hearne, M.D., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 5180
Experience:  With experience and compassion, I treat my patients like family.
26166488
Type Your OB GYN Question Here...
Monika Hearne, M.D. is online now

I suffer from panic disorder, generalised anxiety disorder

Customer Question

Hi
I suffer from panic disorder, generalised anxiety disorder and OCD. I have a lot of vaginal tingling which feels like arousal and I am worried I have restless genital disorder. How would I know if it's this or anxiety or something else ? I also have a lot of issues with my stomach. Thanks
Submitted: 9 months ago.
Category: OB GYN
Expert:  Shantal-Mod replied 9 months ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Phil, MD replied 9 months ago.

do you have any other medical issues?

Customer: replied 9 months ago.
Hi yes I do I have stomach pain and nausea and am having an ultrasound on my lower abdomen on Tuesday, I have just had an operation for shoulder impingement, I have lower back, hip and pelvic pain which is undiagnosed. I had a laparoscopy and this was clear. I had a child 21/2 yrs ago as well.Thanks
Expert:  Dr. Phil, MD replied 9 months ago.

do you take any medicines?

Customer: replied 9 months ago.
No nothing
Customer: replied 9 months ago.
Is anyone going to respond ?